# SDR MWEA95292

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Fitting
- Part number: 5917717
- Condition: Cracked
- Location: Aft Engine Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FITTING FOR AFT UPPER ENGINE MOUNT CRACKED AT STA 859.  MAINTENANCE FABRICATED NEW FITTING IAW DAC DRAWING 5917717 AND INSTALLED IAW SRM 53-01 PG 1.  RETURNED A/C TO SERVICE.
